# SDR UALA2011012400379

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,592 hours, 14,131 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Part serial: 272
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FIXED SIDE WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS NEED TO EVALUATE CONDITION. CAPTAIN'S FIXED SIDE WINDOW VISIBILITY AFFECTED BY DELAMINATION. REMOVED DELAMINATED WINDOW AND REPLACED WITH NEW.  WINDOW HEAT WORKS AFTER JOB COMPLETED.
